# SDR C2XA11IA054

- Difficulty date: March 20, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N16918
- Make and model: Emb EMB-145LR
- Aircraft serial: 145397
- Aircraft time: 23,830 hours, 18,192 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7014300901
- Part serial: 99125900
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 23,885 hours, 19,495 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AUS - FLIGHT 2283, DURING POST FLIGHT INSPECTION THE CREW REPORTED THE PFD1 CIRCUIT BREAKER POPPED WITH AN ELECTRICAL SMELL. THE 31 PFD WAS PLACED ON MEL, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  THE AIRCRAFT LANDED AT IAH WHERE MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE PFD, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
